# SDR SWAA2017052413957

- Difficulty date: May 12, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CLIP CRACKED AT STA 500D, STR 26L.  R&R CLIP PER SRM.
